Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

After taking Cipro, will urine test show what bacteria are causing UTI?

yes thnx. i am wondering if a urine test will show what bacteria are causing my uti after i have been on cipro and an analgesic for one day and a half? also, what determines if a also have a kidney infection since i had discomfort in my lower back as well as feelings of pressure on my sides before the appearance of the uti symptoms? now i have both.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Spinning77

The culture for bacteria , may not show any bacteraia since you have been on ciprfloxacin before the test , but in case the bacteria is resistant the culture report may help your physician to give you the right antibiotic

you SHOULD CONTINUE your current blanket antibiotic till the course is over .

The discomform in the lower back and sides could be due to spreading infection - please visit your general physician , further test like ULTRASOUND may be required
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor